Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Hopf bifurcation analysis in a predator-prey model with square root response function with two time delays

Year:    2018

Journal of Information and Computing Science, Vol. 13 (2018), Iss. 4 : pp. 261–268

Abstract

In this paper, we investigate the local stability and Hopf bifurcation analysis in a predator-prey model with square root response function and two time delays. By choosing the two delays as the bifurcation parameter and by analyzing the corresponding characteristic equations, the conditions for the stability and existence of Hopf bifurcation for the system are obtained. Finally, the corresponding numerical simulations are carried out to support the theoretical analysis.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22435

Journal of Information and Computing Science, Vol. 13 (2018), Iss. 4 : pp. 261–268

Published online:    2018-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords: